Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Blood clots in the brain, fainting episodes, slurred speech, excessive sweating. History of paralysis. Cure?

Hello Doctor, My father is having Blood Clotting in his brain. For the past few years he is taking treatment from one of the doctor in XXXXX. He suffers frequent attacks in which he gets unconscious for some time with problem in speech and heavy sweating. He had paralysis attack 15 years back . I would like to consult you for his case as now the attacks are very frequent. He is also having high B.P. and Diabetes .Please guide.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The most likely cause of fainting episodes in your father could be post-stroke epilepsy.

In this condition, the epilepsy starts because of scar formation in the brain (due to the blood clot).

It is well treatable with medications such as levetiracetam.

At the same time, medicines to prevent further brain strokes such as aspirin should be continued.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor